# SDR MASA200700291

- Difficulty date: May 13, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N27191
- Make and model: Cndair CL6002B19
- Aircraft serial: 7191
- Aircraft time: 23,408 hours, 19,468 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO RT I/B FLAP RIB FLAP.  REPAIRED LT I/B FLAP RIB FLAP.
